# SDR CALA2018021600668

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N2737U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62647
- Aircraft time: 2,932 hours, 300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Deformed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 49G & 25D EMERGENCY LIGHT LENS DEFORML.  REPAIRED THE LIGHT HOUSING AND SECURED LENS OK
